# SDR SIMA200423707

- Difficulty date: August 21, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 2099L021100
- Part serial: 01335
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BOS - FLT 9302 - CREW EXPERIENCED RAPID DEPRESSURIZATION OF AIRCRAFT AND PERFORMED AN EMERGENCY DESCENT.  LANDED SAFELY.  REPLACED ELECTROPNEUMATIC VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
